# SDR CALA2013121693723

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 64,380 hours, 9,044 cycles
- Engine: Pwa PW4090
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8102003
- Part serial: 41
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FCV VLV ON RT PACK IS CYCLING ON & OFF.  REPLACED RT CABIN TEMP CONTROLLER IAW MM.  LOADED SOFTWARE IAW MM, GND CHECKED NORMAL.
